American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 159 found      Go to page: < 2 3 4 5 6

[121] Matjaž Omladič. Spectra of the difference and product of projections . Proc. Amer. Math. Soc. 99 (1987) 317-318. MR 870792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Muneo Chō. On a question of N. Salinas . Proc. Amer. Math. Soc. 98 (1986) 94-96. MR 848883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Domingo A. Herrero. Similarity-invariant continuous functions on $\mathcal{L}(\mathcal{H})$ . Proc. Amer. Math. Soc. 97 (1986) 75-78. MR 831391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Janko Gravner. A note on elementary operators on the Calkin algebra . Proc. Amer. Math. Soc. 97 (1986) 79-86. MR 831392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] H. Bercovici and L. Kérchy. On the spectra of $C\sb {11}$-contractions . Proc. Amer. Math. Soc. 95 (1985) 412-418. MR 806079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Andrzej Pokrzywa. A characterization of the Weyl spectrum . Proc. Amer. Math. Soc. 92 (1984) 215-218. MR 754706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Angel Carrillo and Carlos Hernández. Spectra of constructs of a system of operators . Proc. Amer. Math. Soc. 91 (1984) 426-432. MR 744643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Mihai Putinar. Spectral inclusion for subnormal $n$-tuples . Proc. Amer. Math. Soc. 90 (1984) 405-406. MR 728357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] A. G. Ramm. Perturbations preserving asymptotics of spectrum with remainder . Proc. Amer. Math. Soc. 85 (1982) 209-212. MR 652444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] W. E. Longstaff. Subspace maps of operators on Hilbert space . Proc. Amer. Math. Soc. 84 (1982) 195-201. MR 637168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Raul E. Curto. Spectral inclusion for doubly commuting subnormal $n$-tuples . Proc. Amer. Math. Soc. 83 (1981) 730-734. MR 630045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Robert E. Weber. On weak$\sp{\ast} $ continuous operators on $\mathcal{B}(\mathcal{H})$ . Proc. Amer. Math. Soc. 83 (1981) 735-742. MR 630046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Gerard J. Murphy. Continuity of the spectrum and spectral radius . Proc. Amer. Math. Soc. 82 (1981) 619-621. MR 614889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Chandler Davis. Beyond the minimax principle . Proc. Amer. Math. Soc. 81 (1981) 401-405. MR 597650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Andrzej Pokrzywa. Spectra of operators with fixed imaginary parts . Proc. Amer. Math. Soc. 81 (1981) 359-364. MR 597640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Gerhard Garske. An inequality concerning the smallest disc that contains the spectrum of an operator . Proc. Amer. Math. Soc. 78 (1980) 529-532. MR 556626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] L. R. Williams. Equality of essential spectra of certain quasisimilar seminormal operators . Proc. Amer. Math. Soc. 78 (1980) 203-209. MR 550494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] James A. Deddens. On spectra of Hausdorff operators on $l\sp{2}\sb{+}$ . Proc. Amer. Math. Soc. 72 (1978) 74-76. MR 0500207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Zoia Ceauşescu and F.-H. Vasilescu. Tensor products and the joint spectrum in Hilbert spaces . Proc. Amer. Math. Soc. 72 (1978) 505-508. MR 509243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Ştefan Frunză. On the localization of the spectrum for systems of operators . Proc. Amer. Math. Soc. 69 (1978) 233-239. MR 0477810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Frank Gilfeather. Norm conditions on resolvents of similarities of Hilbert space operators and applications to direct sums and integrals of operators . Proc. Amer. Math. Soc. 68 (1978) 44-48. MR 475583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] John J. Buoni, Robin Harte and Tony Wickstead. Upper and lower Fredholm spectra. I . Proc. Amer. Math. Soc. 66 (1977) 309-314. MR 0454676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] J. P. Williams. The numerical range and the essential numerical range . Proc. Amer. Math. Soc. 66 (1977) 185-186. MR 0458203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] James A. Cochran. An extension of an operator inequality for $s$-numbers . Proc. Amer. Math. Soc. 65 (1977) 44-46. MR 0500260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Charles R. Johnson. Functional characterizations of the field of values and the convex hull of the spectrum . Proc. Amer. Math. Soc. 61 (1976) 201-204. MR 0437555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Elias S. W. Shiu. Cyclically monotone linear operators . Proc. Amer. Math. Soc. 59 (1976) 127-132. MR 0410417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Constantin Apostol and Kevin Clancey. On generalized resolvents . Proc. Amer. Math. Soc. 58 (1976) 163-168. MR 0410412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] John S. Lancaster. The boundary of the numerical range . Proc. Amer. Math. Soc. 49 (1975) 393-398. MR 0372644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] John J. Buoni. The variation of Browder's essential spectrum . Proc. Amer. Math. Soc. 48 (1975) 140-144. MR 0365174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] C. R. DePrima. Remarks on ``Operators with inverses similar to their adjoints'' . Proc. Amer. Math. Soc. 43 (1974) 478-480. MR 0331080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 159 found      Go to page: < 2 3 4 5 6